Alert archive / New York / Special Weather Statements in 2016
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 1, 2016, 4:03 PM EDT for Warren County, New York. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2016, 4:03 PM EDT (20:03 UTC)
- Expired
- Jul 1, 2016, 4:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Albany, NY
County Warren County, NY
The radar
The Albany radar (KENX), 97 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 4:45 PM EDT | TSTM WND DMG | Warrensburg, NY | TREES AND WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
397
WWUS81 KALY 012003
SPSALY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
403 PM EDT FRI JUL 1 2016
NYZ041>043-083-012045-
NORTHERN WASHINGTON-NORTHERN WARREN-NORTHERN SARATOGA-SOUTHEAST
WARREN-
403 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SARATOGA...
NORTHWESTERN WASHINGTON AND CENTRAL WARREN COUNTIES...
AT 402 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DAY
CENTER...OR 18 MILES SOUTHWEST OF WARRENSBURG...MOVING NORTHEAST AT
40 MPH.
THIS STORM WILL BE NEAR...
LAKE LUZERNE CAMPGROUND AROUND 420 PM EDT.
WARRENSBURG AND LAKE GEORGE VILLAGE AROUND 430 PM EDT.
BOLTON LANDING AROUND 440 PM EDT.
HULETTS LANDING AROUND 445 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE VANARE...
BAKERTOWN...ATHOL...MOUNT HOPE...ROCKHURST...NORTH BOLTON...HIGH
STREET... HOGTOWN...STONY CREEK STATION AND THURMAN STATION.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4347 7340 4342 7359 4340 7363 4327 7408
4332 7415 4342 7417 4366 7350
TIME...MOT...LOC 2002Z 241DEG 36KT 4338 7410
$$
TAW/VTKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 1, 3:55 PM EDT, 8 minutes earlier.
Area forecast discussion, Jul 1, 3:55 PM EDT, 8 minutes before
Area Forecast Discussion National Weather Service Albany NY 355 PM EDT FRI JUL 1 2016 .SYNOPSIS... A frontal boundary will bring the chance for some showers and thunderstorms to the region this afternoon into the evening. Some of the thunderstorms may contain damaging winds or large hail. Behind the front, it will be dry and less humid over the holiday weekend with continued seasonable temperatures. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Tornado Watch 313 is in effect for all of eastern New York and adjacent western New England until 10 PM this evening. A potent upper level shortwave is currently located over the eastern Great Lakes, with a surface cold front in place over western New York and western Pennsylvania headed eastward. At the current time, skies are mostly cloudy over the region. Surface based CAPEs of 500 to 2000 j/kg are located from north to south across the region with surface dewpoints rising into the 60s to around 70, especially for southern parts of the Hudson Valley. 0-6 km bulk shear values rise to around 40 kts, mid level lapse rates will be around 6 deg C/km. Although these numbers aren't overwhelming, they should be enough for some storms to be strong to severe, with damaging winds, large hail and a possibility of tornadoes. The shower and thunderstorm activity will wind down this evening with cool conditions overnight in the wake of the cold front as the temperatures drop into the upper 40s to lower 60s. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... Dry and seasonable conditions are expected during the short term period as a large ridge of high pressure builds into and settles over the region. Highs on Saturday will range from the mid 60s to upper 70s with lows Saturday night in the upper 40s to mid 50s. Highs on Sunday will be in the upper 60s to lower 80s with lows Sunday night in the 50s. Highs on Monday will be in the mid 70s to mid 80s. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... Dry and mild conditions are in store for 4th of July fireworks displays. Seasonably hot conditions are in store for this period. High temperatures will range from the mid 70s to mid 80s Tuesday... with highs from the upper 70s to around 90 degrees Wednesday through Friday. Tuesday night lows will range from the upper 50s to mid 60s...with lows in the 60s Wednesday and Thursday nights. Low pressure passing off to the north on Friday will increase precip chances. Until then...conditions will remain dry. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... A cold front will bring showers and thunderstorms to eastern NY and western New England this afternoon into this evening. The front will move move east of the region overnight. High Pressure will be gradually building in from the western Great Lakes Region and Midwest tomorrow. VFR conditions will lower MVFR/IFR conditions in increasing showers and thunderstorms btwn 20Z-00Z/SAT ahead of the front. Some gusty winds are possible with the thunderstorms...and VRB15G35KT wind groups were used in TEMPOs for KPSF/KPOU/KALB with any thunderstorms. The thunderstorms should diminish prior to 02Z south and east of KALB. Appreciable low-level moisture in the boundary layer coupled with clearing skies will allow for some some MVFR mist/stratus to form. It could be IFR...but our confidence is not high enough to place in the TAFS this far out. Increasing west winds in the wake of the front coupled with subsidence should allow the CIGS/VSBYS to return to VFR levels btwn 12Z-14Z/SAT. The winds will be southeast to south at 8-15 kts with gusts in the 20-25 kt range this afternoon...and then shift to the southwest to west at 5-10 kts this evening...before becoming west at 5-10 kts between 06Z-12Z. The winds will strengthen from the west at 10-15 kts in the late morning with gusts close to 25 kts. Outlook... Saturday through Wednesday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... A frontal boundary will bring the chance for some showers and thunderstorms to the region this afternoon into the evening. Some of the thunderstorms may contain damaging winds or large hail. Behind the front, it will be dry and less humid over the holiday weekend with continued seasonable temperatures. Relative humidity values will recover to 85 to 100 percent tonight, drop to 35 to 50 percent on Saturday, recover to 70 to 100 percent Saturday night, and drop to 30 to 45 percent on Sunday. Winds will be southwest around 10 mph tonight, west at 10 to 15 mph with gusts up to 25 mph on Saturday, west at 10 to 15 mph diminishing to less than 5 mph after midnight Saturday night, and west at 10 to 15 mph on Sunday. && .HYDROLOGY... Dry weather has been a common theme this year, with many reporting sites showing rainfall deficits of 3 to 7 inches below normal levels. According to the USGS, streamflow levels are running below normal over many parts of the region. The US Drought Monitor has much of the region in either the D0 (Abnormally Dry) or D1 (Moderate Drought) categories. An approaching cold front will bring widespread showers and thunderstorms to the region this afternoon into this evening. Localized rainfall totals of over an inch are possible, although widespread rainfall amounts probably won't be enough to make a big dent in the rainfall deficits over the entire region. Despite the dry conditions, there is always the potential for localized minor flooding of urban or poor drainage areas if a heavy thunderstorm rainfall occurs over a vulnerable area. However, widespread flooding is not expected and river and stream levels will generally only show minor rises from today's rainfall or just hold steady into the weekend. Dry weather will then return to the region later tonight and be in place through at least early to mid next week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Frugis/11 NEAR TERM...11 SHORT TERM...11 LONG TERM...ELH AVIATION...Wasula FIRE WEATHER...11 HYDROLOGY...11
Hazardous weather outlook, Jul 1, 1:44 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 144 PM EDT FRI JUL 1 2016 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-021100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 144 PM EDT FRI JUL 1 2016 ...TORNADO WATCH 313 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK...EASTERN NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME ACROSS THE FOLLOWING COUNTIES... IN NORTHWESTERN CONNECTICUT LITCHFIELD IN WESTERN MASSACHUSETTS BERKSHIRE IN EAST CENTRAL NEW YORK ALBANY COLUMBIA DUTCHESS GREENE RENSSELAER SARATOGA SCHENECTADY SCHOHARIE ULSTER WARREN WASHINGTON IN EASTERN NEW YORK FULTON HAMILTON HERKIMER MONTGOMERY IN SOUTHERN VERMONT BENNINGTON WINDHAM
In the hours before
Special weather statement, Jul 1, 3:19 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
319 PM EDT FRI JUL 1 2016
NYZ038>040-082-011945-
NORTHERN FULTON-MONTGOMERY-SOUTHERN FULTON-SOUTHERN HERKIMER-
319 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONTGOMERY...
SOUTHEASTERN HERKIMER AND WESTERN FULTON COUNTIES...
AT 319 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LITTLE
FALLS... MOVING NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
DOLGEVILLE AND ST. JOHNSVILLE AROUND 330 PM EDT.
STRATFORD AROUND 340 PM EDT.
CAROGA LAKE AND CAROGA LAKE PUBLIC CAMPGROUND AROUND 345 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SMITHS CORNERS...FINK
BASIN...FICAL CORNERS...VAN
HORNESVILLE...DECK...EMMONSBURG...DEMPSTER
CORNERS...HALLSVILLE...MANHEIM CENTER AND JACKSONBURG.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4325 7459 4323 7454 4323 7449 4307 7435
4288 7482 4289 7486 4302 7498
TIME...MOT...LOC 1919Z 234DEG 37KT 4299 7484
TAW/VTKSpecial weather statement, Jul 1, 3:22 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
322 PM EDT FRI JUL 1 2016
NYZ033-042-012000-
NORTHERN WARREN-HAMILTON-
322 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HAMILTON AND
NORTHWESTERN WARREN COUNTIES...
AT 321 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SPECULATOR...
MOVING NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
NORTH CREEK AROUND 350 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SLED
HARBOR...CHRISTIAN HILL...PERKINS CLEARING...IGERNA...BYRNES
CORNERS...SODOM...SABAEL... HOLCOMBVILLE...NORTH RIVER AND EDWARDS
HILL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4383 7414 4381 7412 4381 7408 4380 7405
4374 7406 4376 7389 4370 7383 4346 7440
4361 7455 4381 7422 4383 7416
TIME...MOT...LOC 1921Z 234DEG 37KT 4358 7439
TAW/VTKSpecial weather statement, Jul 1, 3:33 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 333 PM EDT FRI JUL 1 2016 NYZ033-041-042-082-012015- NORTHERN WARREN-NORTHERN FULTON-NORTHERN SARATOGA-HAMILTON- 333 PM EDT FRI JUL 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON... NORTHWESTERN SARATOGA...NORTH CENTRAL FULTON AND NORTHWESTERN WARREN COUNTIES... AT 333 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST OF CAROGA LAKE...OR 14 MILES NORTH OF GLOVERSVILLE...MOVING NORTHEAST AT 45 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... SACANDAGA CAMPGROUND AROUND 345 PM EDT. WELLS AROUND 350 PM EDT. JOHNSBURG AROUND 415 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BOWLERS CORNERS... BLEECKER CENTER...BAKERTOWN...PINNACLE...ATHOL...TOMANTOWN...GIRARDS SUGARBUSH...HIGH STREET...HOLCOMBVILLE AND LINDSLEY CORNERS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR EASTERN AND EAST CENTRAL NEW YORK. LAT...LON 4313 7439 4326 7457 4375 7398 4356 7372 TIME...MOT...LOC 1933Z 224DEG 38KT 4326 7441 TAW/VTK
Special weather statement, Jul 1, 3:49 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
349 PM EDT FRI JUL 1 2016
NYZ042-043-012030-
NORTHERN WASHINGTON-NORTHERN WARREN-
349 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON AND
NORTHERN WARREN COUNTIES...
AT 348 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
WARRENSBURG...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
WARRENSBURG AROUND 405 PM EDT.
CHESTERTOWN AND BOLTON LANDING AROUND 410 PM EDT.
HAGUE AND ROGERS ROCK CAMPGROUND AROUND 430 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GRAPHITE...INDIAN
KETTLES...ATHOL...CLEMONS...RIVERBANK...STONY CREEK...GARNET
LAKE...NORTH BOLTON...SOUTH HORICON AND BOLTON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR EAST CENTRAL
NEW YORK.
LAT...LON 4373 7337 4369 7340 4365 7342 4340 7387
4339 7395 4350 7409 4377 7375 4380 7346
TIME...MOT...LOC 1948Z 224DEG 34KT 4349 7394
TAW/VTKSpecial weather statement, Jul 1, 3:59 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
359 PM EDT FRI JUL 1 2016
NYZ059-060-064-012030-
EASTERN ULSTER-EASTERN GREENE-WESTERN COLUMBIA-
359 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN GREENE...NORTHEASTERN
ULSTER AND NORTHWESTERN COLUMBIA COUNTIES...
AT 359 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER HIGH
FALLS...OR NEAR CATSKILL...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HUDSON...CATSKILL...SAUGERTIES...CLAVERACK...COXSACKIE...CLERMONT...
ATHENS...PHILMONT...SAUGERTIES SOUTH...LORENZ PARK...
CLAVERACK-RED MILLS...CAIRO...GHENT...VETERAN...STOCKPORT...
STUYVESANT...GERMANTOWN...CENTERVILLE...CHEVIOT AND OAK HILL LANDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4211 7407 4217 7404 4221 7404 4245 7391
4245 7388 4233 7361 4228 7362 4206 7385
4208 7391 4208 7393 4207 7393 4205 7394
TIME...MOT...LOC 1959Z 209DEG 23KT 4216 7393
BGMSpecial weather statement, Jul 1, 4:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
403 PM EDT FRI JUL 1 2016
NYZ041>043-083-012045-
NORTHERN WASHINGTON-NORTHERN WARREN-NORTHERN SARATOGA-SOUTHEAST
WARREN-
403 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SARATOGA...
NORTHWESTERN WASHINGTON AND CENTRAL WARREN COUNTIES...
AT 402 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DAY
CENTER...OR 18 MILES SOUTHWEST OF WARRENSBURG...MOVING NORTHEAST AT
40 MPH.
THIS STORM WILL BE NEAR...
LAKE LUZERNE CAMPGROUND AROUND 420 PM EDT.
WARRENSBURG AND LAKE GEORGE VILLAGE AROUND 430 PM EDT.
BOLTON LANDING AROUND 440 PM EDT.
HULETTS LANDING AROUND 445 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE VANARE...
BAKERTOWN...ATHOL...MOUNT HOPE...ROCKHURST...NORTH BOLTON...HIGH
STREET... HOGTOWN...STONY CREEK STATION AND THURMAN STATION.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4347 7340 4342 7359 4340 7363 4327 7408
4332 7415 4342 7417 4366 7350
TIME...MOT...LOC 2002Z 241DEG 36KT 4338 7410
TAW/VTKThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:25 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 50 min |
| Jul 1, 1:49 PM EDT | Special Weather Statement | ALY | Otsego | 26 min |
| Jul 1, 2:03 PM EDT | Special Weather Statement | ALY | Herkimer | 57 min |
| Jul 1, 2:18 PM EDT | Special Weather Statement | ALY | Dutchess | 57 min |
| Jul 1, 2:21 PM EDT | Special Weather Statement | ALY | Schoharie | 54 min |
| Jul 1, 2:36 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 39 min |
| Jul 1, 2:52 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 38 min |
| Jul 1, 3:16 PM EDT | Special Weather Statement | ALY | Greene | 29 min |
| Jul 1, 3:19 PM EDT | Special Weather Statement | ALY | Fulton | 26 min |
| Jul 1, 3:22 PM EDT | Special Weather Statement | ALY | Hamilton | 38 min |
| Jul 1, 3:28 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 62 min |
| Jul 1, 3:29 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 27 min |
| Jul 1, 3:33 PM EDT | Special Weather Statement | ALY | Warren | 42 min |
| Jul 1, 3:38 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 52 min |
| Jul 1, 3:43 PM EDT | Tornado Warning | ALY | Dutchess | 47 min |
| Jul 1, 3:49 PM EDT | Special Weather Statement | ALY | Warren | 41 min |
| Jul 1, 3:59 PM EDT | Special Weather Statement | ALY | Columbia | 31 min |
| Jul 1, 4:25 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 65 min |
| Jul 1, 4:30 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 60 min |
| Jul 1, 4:32 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 58 min |
| Jul 1, 4:42 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Jul 1, 5:01 PM EDT | Special Weather Statement | ALY | Saratoga, Schenectady | 29 min |
| Jul 1, 5:02 PM EDT | Special Weather Statement | ALY | Dutchess | 43 min |
| Jul 1, 5:11 PM EDT | Tornado Warning | ALY | Washington | 34 min |
| Jul 1, 5:28 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Warren, Washington | 47 min |
| Jul 1, 6:16 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Washington | 3 hr |
| Jul 1, 6:57 PM EDT | Special Weather Statement | ALY | Saratoga, Washington | 48 min |
| Jul 1, 7:00 PM EDT | Special Weather Statement | ALY | Rensselaer | 45 min |
| Jul 1, 7:12 PM EDT | Special Weather Statement | ALY | Ulster | 33 min |
| Jul 1, 5:59 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 46 min |
| Jul 1, 6:16 PM EDT | Special Weather Statement | ALY | Bennington | 29 min |
| Jul 1, 6:51 PM EDT | Special Weather Statement | ALY | Bennington, Windham | 24 min |
| Jul 1, 7:21 PM EDT | Special Weather Statement | ALY | Windham | 39 min |
| Jul 1, 6:46 PM EDT | Special Weather Statement | ALY | 29 min |
Nearby
Special Weather Statements in New York, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.